Aug 22, 2013 - 2:52 pm
My mom has been miserable for 2.5 days now. Nights are tough. I know neulasta causes bone pain, but she also has major abdominal discomfort. Side effects The neulasta and oxycodone 5mg cause abdominal pains too, but she has been miserable. We emailed the doc and he said take pain med every 6 hrs instead if 12. We have no support. We have so many questions and no answers. What if the PET activity of her stomach lymphnodes are acting up? Getting worse? Does she have enlarged spleen due to neulasta? we don't want to keep bugging the doc office. We feel helpless. We all have had breakdowns and I just don't know if we are doing the right thing. This is only the first cycle. Should we take her to city of hope here in CA instead of UCLA here? I'm sorry for having this breakdown online like this. I just don't know what to do, my dad and my sisters are a mess seeing her like this. In a matter of 5 days she has gone more and more downhill. The 5 day infusion was okay, but now...